>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Claritin / Limited Time / 24-Hour Non-Drowsy Allergy Tablets with Antihistamine and Loratadine, 115 ct./10mg
24-Hour Non-Drowsy Allergy Tablets with Antihistamine and Loratadine, 115 ct./10mg
Product ID: 2706
Brand: Claritin
Item Name: 24-Hour Non-Drowsy Allergy Tablets with Antihistamine and Loratadine, 115 ct./10mg
Size: 115 ct
Current Price: $ 41.79
Unit Price: $0.36 / ct
Additional Properties:

Limited Time

Description: Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy eyes, watery eyes, itchy throat, and itchy nose. Claritin provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust, and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. For adults and children ages 6 and older. One tablet contains 10mg of loratadine. Instructions for use: Adults and Children 6 years and over: one tablet daily; not more than one tablet in 24 hours. Children under 6 years of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor.
Features: * Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief * #1 doctor recommended non-drowsy oral allergy brand* * Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens * Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose * Contains 10mg of loratadine per tablet * For adults and children ages 6+ * Includes two bottles per pack with one bottle containing 45 tablets and one bottle containing 70 tablets for a total of 115 tablets per pack
Ingredients: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate
Warnings And Restrictions: ""Do Not Use if You Have Ever Had an Allergic Reaction to This Product or Any of Its Ingredients Ask a Doctor Before Use if You Have Liver or Kidney Disease. Your Doctor Should Determine if You Need a Different Dose. When Using This Product Do Not Take More Than Directed. Taking More Than Directed May Cause Drowsiness. Stop Use and Ask a Doctor if an Allergic Reaction to This Product Occurs. Seek Medical Help Right Away. If Pregnant Or Breastfeeding, Ask a Health Professional Before Use. Keep Out of Reach of Children. In Case of Overdose, Get Medical Help or Contact a Poison Control Center Right Away."
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.